Sunday, June 21, 2009

: Hematocrit level and sleeping pills

Posted: Sat Jun 20, 2009 3:28 pm Post subject: Hematocrit level and sleeping pills

I am taking insomina prescriptions for the past of one year. They are as follows: 1/2 each of Stilnox 10mg,Seroquel 25mg, Lexapro 10mg and XanaX 0.5mg nightly. My hematocrit and hemoglobin level go down to 36.6 vol% and 12.6 gm/dl respectively below the normal level 40.00 and 14.00. Kindly advise me are the medication the causes or the sideeffect? I had a T.I.A (Blood Clot) last year and worry for another blood clot or low blood level for the above causes. Regards
Back to top

Dr. OkunJoined: 19 Jan 2007Posts: 251Location: University of Florida
Posted: Sat Jun 20, 2009 9:44 pm Post subject:

It is likely not medications but we suggest you check with your doctor and pharmacist. Please try to limit all questions to Parkinson and not TIA/Stroke. Thanks and have a great night._________________Michael S. Okun, M.D.

No comments: